Items where Division is "Mathematics" and Year is 2022

Group by: Creators | Item Type | No Grouping
Jump to: A | D | E | G | K | N | P | S | T | Z
Number of items: 26.


Aliabadi, Zohreh (2022) On the hull and complementarity of certain quasi-cyclic codes. [Thesis]

Alnajjarine, Nour (2022) Orbits of tensors over finite fields. [Thesis]

Anbar Meidl, Nurdagül (2022) On a special type of permutation rational functions. Applicable Algebra in Engineering, Communication and Computing . ISSN 0938-1279 (Print) 1432-0622 (Online) Published Online First

Anbar Meidl, Nurdagül and Güneş, Burçin (2022) On nilpotent automorphism groups of function fields. Advances in Geometry, 22 (1). pp. 69-78. ISSN 1615-715X (Print) 1615-7168 (Online)

Anbar Meidl, Nurdagül and Kalaycı, Tekgül and Meidl, Wilfried (2022) Bent partitions and partial difference sets. IEEE Transactions on Information Theory, 68 (10). pp. 6894-6903. ISSN 0018-9448 (Print) 1557-9654 (Online)

Anbar Meidl, Nurdagül and Meidl, Wilfried (2022) Bent partitions. Designs, Codes, and Cryptography, 90 (4). pp. 1081-1101. ISSN 0925-1022 (Print) 1573-7586 (Online)

Asloob Topaçoğlu, Ayesha and Rinaldo, Giancarlo and Romeo, Francesco (2022) Hilbert series of parallelogram polyominoes. Research in the Mathematical Sciences, 9 (2). ISSN 2522-0144 (Print) 2197-9847 (Online)

Ayhan, Nesibe (2022) Qualitative analysis for the dispersion generalized Camassa-Holm equation. [Thesis]


Darwish Mohamed, Mohamed Osama Hafez (2022) Dynamical irreducibility of pure polynomials over the rational field. [Thesis]


Elsheikh, Mohamed Wafik Mahmoud Hassan (2022) Primitive prime divisors in the critical orbit of polynomial dynamical systems. [Thesis]

Erbay, H. A. and Erbay, S. and Erkip, Albert (2022) On the full dispersion Kadomtsev–Petviashvili equations for dispersive elastic waves. Wave Motion, 114 . ISSN 0165-2125 (Print) 1878-433X (Online)

Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2022) A comparison of solutions of two convolution-type unidirectional wave equations. Applicable Analysis . ISSN 0003-6811 (Print) 1563-504X (Online) Published Online First

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2022) A semi-discrete numerical scheme for nonlocally regularized KdV-type equations. Applied Numerical Mathematics, 175 . pp. 29-39. ISSN 0168-9274 (Print) 1873-5460 (Online)

Erbay, S. and Erkip, Albert and Kuruk, Gamze (2022) The Camassa-Holm approximation to the double dispersion equation for arbitrarily long times. Monatshefte fur Mathematik, 199 (1). pp. 97-111. ISSN 0026-9255 (Print) 1436-5081 (Online)

Erey, Nursel and Asloob Topaçoğlu, Ayesha (2022) Second powers of cover ideals of paths. Algebra Colloquium, 29 (4). pp. 669-686. ISSN 1005-3867 (Print) 0219-1733 (Online)


Günyüz, Ozan (2022) A generalization of Stein manifolds. European Journal of Mathematics, 8 (SUPPL2). pp. 504-517. ISSN 2199-675X (Print) 2199-6768 (Online)


Khashyarmanesh, Kazem and Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha (2022) On the matroidal path ideals. Journal of Algebra and Its Applications . ISSN 0219-4988 (Print) 1793-6829 (Online) Published Online First


Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha and Bandari, Somayeh and Tuğcuoğlu Musapaşaoğlu, Aslı (2022) Dominating ideals and closed neighborhood ideals of graphs. Mediterranean Journal of Mathematics, 19 (4). ISSN 1660-5446 (Print) 1660-5454 (Online)


Pajaziti, Antigona (2022) Order of reductions of elliptic curves in arithmetic progression. [Thesis]


Saltan, Suna and Tapdıgoğlu, Ramiz and Çalisir, İrem (2022) Some new relations between the berezin number and the berezin norm of operators. Rocky Mountain Journal of Mathematics, 52 (5). pp. 1767-1774. ISSN 0035-7596 (Print) 1945-3795 (Online)

Sayedsadeghi, Mirsadegh and Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha (2022) On the embedded associated primes of monomial ideals. Rocky Mountain Journal of Mathematics, 52 (1). pp. 275-287. ISSN 0035-7596 (Print) 1945-3795 (Online)

Sönmez, Sinem Yelda (2022) Bergman spaces on finitely connected domains. [Thesis]


Tokat, Saliha (2022) Discrete logarithm problem on elliptic curves over finite fields. [Thesis]

Torkinejad Ziarati, Pouriya (2022) Hankel operators. [Thesis]


Zadeh Dabbagh, Mohammad (2022) 2-colored Rogers-Ramanujan partition identities. Turkish Journal of Mathematics, 46 (8). pp. 3352-3358. ISSN 1300-0098 (Print) 1303-6149 (Online)

Zadeh Dabbagh, Mohammad (2022) Construction of series as generating functions and verification type proofs for rogers-ramanujan generalization for partitions and overpartitions. [Thesis]

This list was generated on Tue Nov 28 20:04:31 2023 +03.